Relative controllability of nonlinear neutral systems with distributed and multiple lumped delays in control

  • R A Umana

Abstract



In this paper we study the relative controllability of nonlinear neutral system with distributed and multiple lumped time varying delays in control. Using Schauder's fixed point theorem sufficient conditions for relative controllability in a given time interval are formulated and proved.

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 565-570
Published
2008-05-22
Section
Articles

Journal Identifiers


eISSN: 1116-4336